# SDR 9JLA2012103004519

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,883 hours, 4,739 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN ENTRY DOOR ANNUNCIATOR LIGHT WOULD NOT EXTINGUISH. TROUBLESHOOTING IDENTIFIED THE DOOR VENT SOLENIOD DEFECTIVE. THE SOLENOID WAS REPLACED WITH NEW. FUNCTIONAL CHECKS SATISFACTORY.  PART HAS BEEN REPLACED ON THIS AIRCRAFT 4 TIMES IN THE LAST 1.5 YEARS AND 3 TIMES ON OUR OTHER ACFT IN THE LAST YEAR.
